# SDR AU970748

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1820-1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) STRINGERS 51L AND 51R LOCATED IN AFT CARGO COMPARTMENT FUSELAGE BILGE AREA (SECTION 46) CONTAINED EXFOLIATION CORROSION IN AREAS FROM BS 1820 TO BS 1840:- STRINGER 51L - EXFOLIATION CORROSION IN VERTICAL FLANGE OF TOP HAT SECTION OF EXTRUDED STRINGER STRINGER 51R - CORROSION IN BASE OF TOP HAT EXTRUDED STRINGER -  CRACK ALSO FOUND AT BS 1860
